# SDR 2008FA0000710

- Difficulty date: October 27, 2008
- Submitted: October 27, 2008
- Operation: General aviation
- Aircraft: N527T
- Make and model: Beech 95-B55
- Aircraft serial: TC576
- Aircraft time: 4,985 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Tube
- Condition: Chafed
- Location: Nacelle
- Part time: 4,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM TUBING TO PROP GOVERNOR FOUND CHAFED DUE TO TIE RAP RUBBING TUBE.  FABRICATED NEW TUBE, INSTALLED AND LEAK CHECKED.
